# SDR SWAA2016032350156

- Difficulty date: March 3, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 69,552 hours, 56,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STATION 328, STRINGER 20R - 21R.  REPAIRED FRAME IAW ACO.
